# SDR USAASA01045

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - DURING THE TEST OF THE EMERGENCY LIGHTING SYSTEM, RECEIVED AN 'EPSU ARMED' MESSAGE ON THE CABIN INTERCOMMUNICATION DATA SYSTEM.  MAINTENANCE DID A BITE TEST OF THE CABIN INTERCOMMUNICATION DATA SYSTEM AND PERFORMED AN EMERGENCY LIGHTS TEST.  NO FAULTS WERE FOUND.  OK FOR SERVICE.  (M)
